# SDR SWAA090527

- Difficulty date: January 21, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 5,640 hours, 3,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EEPLS LIGHT INOP.  INSTALLED EEPLS PER MM.
